At Ashlyn’s 13-year-old checkup, she was given the HPV Vaccination (GARDASIL 9). Before leaving the Doctor’s office, she had a lump on her arm and was not feeling well. The next 3 days following the vaccination, Ashlyn had a temperature over 101 degrees. A few days later she started experiencing constant muscle and joint pain in her legs and arms.  On Tuesday, May 8, 2018, Ashlyn’s life changed. She started passing out a few times for several days and then started with non-epileptic seizures. Ashlyn had been in and out of hospitals including Children’s of Milwaukee, Madison, and St. Paul MN without any answers. She has undergone several tests and has tried different treatments. Ashlyn is Vaccine injured from the HPV Vaccination.  She had everything that mattered to her taken away. No more sports, sleepovers with friends, and her future was unknown.
(more…)

Gardasil Tries to Steal Another Girl’s Life

There are not enough words for me to be able to fully express my gratitude to Dr. Mark Flannery. It is because of him and the grace of God that I still have my daughter with me today.

My daughter Cassie started experiencing side effects from the Gardasil vaccine immediately after her first injection, but because we were told the reaction was completely unrelated to Gardasil she continued with all three shots. It was after the third and final one that she became seriously ill. Cassie was hospitalized, her symptoms consisted of severe abdominal pain, nausea, vomiting, severe headaches (more…)

Gardasil Reaction in Missouri